Solodyn Rash Side Effect Reports
The following Solodyn Rash side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Rash, can occur, and what you can do about them.
A side effect could appear soon after you start Solodyn or it might take time to develop.
|Rash, Arthralgia, Local Swelling|
This Rash side effect was reported by a physician from US. A 23-year-old female patient (weight:NA) experienced the following symptoms/conditions: acne. The patient was prescribed Solodyn (dosage: NA), which was started on Jul 01, 2013. Concurrently used drugs: NA. When starting to take Solodyn the consumer reported the following symptoms:
|Liver Function Test Abnormal, Rash, Painful Respiration|
This Rash Solodyn side effect was reported by a consumer or non-health professional from UNITED STATES on Apr 18, 2012. A male , 16 years of age, was treated with Solodyn. The patient presented the following health conditions:
This is a Solodyn side effect report of a 28-year-old female patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: acne, who was treated with Solodyn (dosage:65mg Once Daily Po, start time: Mar 14, 2012), combined with: NA., and developed a serious reaction and a Rash side effect. The patient presented with:
|Rash, Joint Swelling, Oedema Peripheral|
A 15-year-old female patient (weight: NA) from UNITED STATES with the following symptoms: NA started Solodyn treatment (dosage: NA) on NS. Soon after starting Solodyn treatment, the consumer experienced several side effects, including:
|Rash, Urticaria, Abnormal Sensation In Eye, Headache, Pruritus|
A female patient from UNITED STATES was prescribed and started Solodyn on Oct 26, 2011. Patient felt the following Solodyn side effects: rash, urticaria, abnormal sensation in eye, headache, pruritus Additional patient health information: Female , weighting 120.0 lb, The consumer reported the following symptoms: was diagnosed with
|Influenza Like Illness, Rash, Antinuclear Antibody Positive, Vitamin D Decreased, Sinusitis, Skin Striae, Joint Swelling|
This report suggests a potential Solodyn Rash side effect(s) that can have serious consequences. A 17-year-old patient from UNITED STATES (weight:NA) was diagnosed with the following health condition(s): acne and used Solodyn (dosage: One Tab) starting Feb 02, 2010. Soon after starting Solodyn the patient began experiencing various side effects, including:
|Anal Pruritus, Dysphagia, Fatigue, Lip Swelling, Oedema Peripheral, Pain In Extremity, Rash, Throat Tightness|
An adverse event was reported by a consumer or non-health professional on Feb 19, 2010 by a male taking Solodyn (dosage: 1 Tablet Daily Po) was diagnosed with
|Chest Pain, Cough, Migraine, Oropharyngeal Pain, Rash|
This Rash problem was reported by a consumer or non-health professional from UNITED STATES. A 16-year-old patient (weight: NA) was diagnosed with the following medical condition(s): acne.On NS a consumer started treatment with Solodyn (dosage: 1 Tablet Bedtime). The following drugs/medications were being taken at the same time: NA. When commencing Solodyn, the patient experienced the following unwanted symptoms /side effects:
|Chills, Headache, Joint Swelling, Pyrexia, Rash|
This is a Solodyn side effect report of a 20-year-old patient (weight: NA) from UNITED STATES. The patient developed the following symptoms/conditions: acne and was treated with Solodyn (dosage: 90 Mg Daily Oral) starting Jan 30, 2008. Concurrently used drugs: NA. Soon after that, the consumer experienced the following of symptoms:
|Emotional Disorder, Intentional Self-injury, Pharyngeal Oedema, Rash, Suicide Attempt, Swollen Tongue, Urticaria|
This Rash side effect was reported by a health professional from UNITED STATES on May 15, 2008. A female patient from UNITED STATES , 14 years of age, weighting 113.0 lb, was diagnosed with
|Blood Pressure Diastolic Decreased, Dizziness, Eye Rolling, Loss Of Consciousness, Pharyngolaryngeal Pain, Pyrexia, Rash, Swelling|
This Rash side effect was reported by a pharmacist from UNITED STATES. A patient (weight:NA) experienced the following symptoms/conditions: acne. The patient was prescribed Solodyn (dosage: 90mg Once Daily At Nigh Po), which was started on Jun 20, 2007. Concurrently used drugs: NA. When starting to take Solodyn the consumer reported the following symptoms:
|Aphagia, Eye Swelling, Gastrooesophageal Reflux Disease, Odynophagia, Pharyngeal Oedema, Productive Cough, Rash, Vomiting|
This Rash Solodyn side effect was reported by a consumer or non-health professional from UNITED STATES on Feb 28, 2007. A male , 22 years of age, weighting 204.0 lb, was diagnosed with
Solodyn Rash Causes and Reviews
A Rash is an area of irritated or swollen skin. Many Rashes are itchy, red, painful, and irritated. Some Rashes can also lead to blisters or patches of raw skin. Rashes are a symptom of many different medical problems. Other causes include irritating substances and allergies. Certain genes can make people more likely to get Rashes.
Contact dermatitis is a common type of Rash. It causes redness, itching, and sometimes small bumps. You get the Rash where you have touched an irritant, such as a chemical, or something you are allergic to, like poison ivy.
Some Rashes develop right away. Others form over several days. Although most Rashes clear up fairly quickly, others are long-lasting and need long-term treatment.
Because Rashes can be caused by many different things, it's important to figure out what kind you have before you treat it. If it is a bad Rash, if it does not go away, or if you have other symptoms, you should see your health care provider. Treatments may include moisturizers, lotions, baths, cortisone creams that relieve swelling, and antihistamines, which relieve itching.
Solodyn Rash Reviews
|Tue, 28 Oct 2008|
|My daughter had a reaction known as Steven Johnson Syndrome. It is a raised hive like Rash and painful swollen joints.|
|Wed, 29 Dec 2010|
|After using Solydn for about 6 weeks I developed elevated blood pressure, a temp of unknown origin and a Rash started to develop. I went to the dr because my bp was high and I was having headaches on thursday. My BP was fine when I went to the doctor and they found my temp to be 101 so they did tests which all came out negative. That night I developed a Rash. It progressively got worse and benadry was not helping the Rash. By sunday I was in the ER being treated for the Rash with prednesone and pepcid. I left the ER and then monday went to see an allergist about the Rash. He diagnosed me with a drug Rash. I had been taking motrin for the fever I had and the two drugs together caused the Rash (solydn is a tetracycline which should never be taken with motrin). I was then given a dose of steroids that should've gotten rid of the Rash. I then went to work that night and the Rash did not get better. I felt fine tuesday and when I woke up from my nap to go to work, I suddenly felt very weak and had to call off work. I went back to the ER wednesday feeling very lethargic. They again treated me with the steroids and pepcid, but this time they drew blood and found my liver enzymes to be extermely elevated. My AST was 650 (normal is 10-30). I was admitted to the hospital for damage to my liver. I was admitted for 3 days and now just recovering from all that has happened. I cannot drink alcohol, I have to have frequent blood draws to check my levels. I am not able to take any medications that I usually take because my liver is unable to filter out the toxins. Hopefully the liver will regenerate after time, but Solydn anyone taking this med should be having their blood drawn frequently to check liver enzymes. I was very lucky that the doctors were able to figure out what was going on before anything worse happened.|